Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes fluctuating BP? - Online Doctor Chats

Date : 20-Apr-2014
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2584 Questions
User:hello
Doctor:Hi,
Please proceed with your query
User:My B.P is 120/86 ..Is it normal?
User:It keeps on fluctuating ...dont know y ?
User:what is inderal medicne for ?
Doctor:BP of 120/86 is normal.
User:i feel heaviness near my forhead & head most of the times
Doctor:And fluctuation are normal too.
Doctor:Inderal is a betablocker used for various causes.
User:then what is this heaviness for?
Doctor:It also helps in treating headaches and heaviness.
User:various cause as in?
Doctor:Perhaps the doctor prescribed it for your headaches.
User:inderal is for headache?
User:i am so confused ...Is it that I ham having B.P Problem and start taking B.P medicne ?
User:or it is that at times my heartbeats are usually higher than d normal - so I should take inderal ?
Doctor:Inderal as i said has other uses too.
Doctor:It lowers blood pressure and heart rate.
Doctor:It helps control some symptoms of anxiety.
User:under what circumstances - Doc decides that i should b put on b.p medicne
User:any side effects of Inderal?
User:whn do v call that B.P is high ? I mean readings ?
User:so inderal is better or B.P medicne
Doctor:It is listed to cause low blood pressure, dizziness, breathing difficulty, nausea, constipation and so on.
Doctor:The side effects are also dose dependent.
User:10 mg Inderal - Side effects ?
Doctor:As I said earlier, there are listed side effects; but they are individualized and are not constant to all.
User:didnt get?
Doctor:Talk to your doctor if you start to feel dizzy, nausea, constipated or develop breathing difficulties.\
Doctor:In other words, there are many individual who live on inderal without any side effects
Doctor:while some develop those even at doses of 5mg.
User:these are side effects
Doctor:But you should be aware that it can cause the aforementioned side effects.
Doctor:So I cannot predict whether or not you will have those.
Doctor:If you notice any such events, talk to your doctor.
Doctor:He/she will lower the dose or withdraw from it.
Doctor:Hope I am clear now.
User:no so should i go for B.p medicne or stick to Inderal
Doctor:i think inderal is sufficient to take care of your headaches as well as BP.
Doctor:Don't be concerned.
User:Yes
Doctor:Did you follow what was said earlier
Doctor:about Inderal and BP
User:Just wanted to know that what reading of B.P will decide that B.p medicne should be started .
User:yes yes
Doctor:The recent guidelines say more than 140/90
User:ok
User:so everyday should i get it checked
Doctor:I suggest you to buy an electronic blood pressure apparatus
User:inderal - Should i take 5 mg or 10mg
User:ya
User:which one is the best
Doctor:You can check blood pressure twice a week, early in the morning 10 minutes after you settle down afterr morning walk
Doctor:Omron
User:electronic blood pressure
Doctor:Take two readings and average them and note in a book.
User:ok if constantly it is 130/90 or 120/86 than
Doctor:Just take the readings and record
Doctor:Do not stop medication unless you inform your doctor
User:ya m asking that nly if reading is 130/90 constant
User:so 5mg or 10 mg inderal ?
Doctor:What did your doctor prescribe?
User:10
User:i guess its high
User:i am waiting fr d ans - 130/90 constant
Doctor:I did not understand your question
Doctor:What do you mean constant
User:i am saying if my B.P remains 130/90 or 120/86 every time i get it checked - Then what should I do
Doctor:Once you start on medication what ever the blood pressure (unless than 100/70) you should keep taking the usual dose
Doctor:Do not stop it unless you inform the doctor
Doctor:If you do not want to start medication now
User:yes then ?
Doctor:you should record the BP every day and take the reading to trhe docto
Doctor:that it is always less than 140/90
Doctor:Does it make sense?
User:ok what do u suggest if it is always less than 140/90 ?
User:what will u advice to your patient
Doctor:I would monitor him/her closely
User:as in
Doctor:and make sure they get readings for three months
Doctor:taken at least twice a week
Doctor:I make sure they buy BP apparatus, Pedometer and record weight
Doctor:Once I feel that the person is exercising, recording BP and reducing weight
Doctor:I would delay a prescription of BP medicine
Doctor:as long as the BP under 140/90
User:ok thanks
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor